# SDR AALA202108028046

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 18,804 hours, 8,492 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM MESSAGE AT FL 340 FUEL USED/FAB DISAGREE WITH FUEL PAGE SHOWING 6000LBS DIFFERENCE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SJU WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
